# SDR USAASB96134

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Gearindication
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PIT - FL 1211 - ON APPROACH INTO PIT, CREW RECEIVED A REDINDICATION LIGHT WITH THE GEAR DOWN.  CAPTAIN REQUESTED A FLYBY OF THE TOWERAND RECEIVED CONFIRMATION OF THE GEAR BEING DOWN.  AFTER TALKING WITHMAINTENANCE AND FOLLOWING ABNORMAL PROCEDURES, THE CREW FOUND THAT A CIRCUITBREAKER WAS THE CAUSE OF THE LIGHT.  THE CIRCUIT BREAKER WAS RESTORED ANDTHE LIGHT WENT OUT AS THE FLIGHT WAS EN ROUTE TO A SECOND FLYBY.  THE SECONDFLYBY WAS CANCELLED AND THE FLIGHT LANDED SAFELY IN PIT.  RESTORED CIRCUITBREAKER.  (M)
